A 68-year-old male asked:
Taking tamsulosin, finasteride, triamterene -hctz, norvasc, benicar (olmesartan). am 68 yrs old. having tenderness in breasts. could drugs be a cause?
1 doctor answer • 3 doctors weighed in
Nephrology and Dialysis 42 years experience
Likely: I wonder about triamterene, but, could be others. Check with your pharmacist he can look it up on computer to sort through hundreds of side effects that could possibly occur with these meds. Don't stop any till you talk with your doc to arrange for a replacement.
Created for people with ongoing healthcare needs but benefits everyone.
5.1k viewsReviewed >2 years ago
Last updated Aug 9, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.